# SDR JJBA20240618036

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 47,522 hours, 30,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXTERNAL EMERGENCY LIGHT INSTALLED UPSIDE DOWN. REMOVED AND CORRECTLY INSTALLED RH OVERWING EXTERNAL EMERGENCY LIGHT.
